# SDR SWAA2022020149475

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,398 hours, 28,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B REAR SPAR PANEL SUPPORT BRACKET IS CRACKED AT APPROX. IRSS 140. MRKD / R&R L/H WING I/B REAR SPAR PANEL SUPPORT BRACKET AT APPROX. IRSS 140 IAW SRM 51-40-02.
